MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As per ansm (n° r2606192): patient was implanted with a 3dmax mesh on (b)(6) 2024.Date of occurrence: 19-sep-2024.Description of incident: period of occurrence since (b)(6) 2024.Pain since prosthesis insertion following right inguinal hernia operation.Current patient status: increasing pain despite consultations with several doctors.Neurologists do not believe my pain.Pain comes and goes but returns in a strange way, becoming more and more diffuse as time goes on.Actions taken in the healthcare facility to manage the patient: nr.
 
Additional Manufacturer Narrative
As reported, the patient experienced pain post implant of 3dmax mesh.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.Pain is identified as a possible complication in the adverse reactions section of the instructions-for-use, supplied with the device.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24582445
Report Number1213643-2026-00327
Device Sequence Number9232864
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)280828(10)HUHW0634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115321
Device Lot NumberHUHW0634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale